Drug interactions between niacin and pravastatin
Interactions between your drugs
Applies to: niacin and pravastatin
Talk to your doctor before using niacin and pravastatin. This combination may cause unexplained muscle pain, tenderness, or weakness, particularly if accompanied by chills or fever. If you take both medications together, tell your doctor if you have any of these symptoms. You may need a dose adjustment or special test if you take both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.